Uniqueness of the maximal extension of a monotone operator

Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)325-332
Number of pages8
JournalNonlinear Analysis
Volume7
Issue number4
DOIs
Publication statusPublished - 1 Jan 1983
Externally publishedYes

Keywords

  • convexity
  • maximal monotone operator
  • Monotone operator
  • normal cone

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this